# SDR UPS99229883

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 219.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, FRAME SUPPORT ANGLE CORRODED AT BONDING WIRE ATTACH POINT BS 219.8 RBL 35.  FRAME SUPPORT ANGLE REPLACED IAW SRM 51-30-2 & SRM 53-10-2.
